# SDR DALA2023050503541

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,097 hours, 22,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 FROM NR# 344 - GIRT BAR LEAF SPRINGS FAIL TO RETAIN SLIDERS AT R2 DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED GIRT BAR REF B757 AMM 25-66-10. (2749336)
